MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FLOCATH QUICK HYDROPHILIC; CATHETER, URETHRAL

TELEFLEX MEDICAL SDN. BHD. FLOCATH QUICK HYDROPHILIC; CATHETER, URETHRAL
Model Number IPN050863
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that packaging was open at the bottom.At the time of this report, the customer has answered our inquiries but states that there is no other information available.The complaint file will be updated if further information is received.See associated mdrs 8040412-2023-00134, 8040412-2023-00159, 8040412-2023-00158, 8040412-2023-00176, 8040412-2023-00175, 8040412-2023-00174, 8040412-2023-00173, 8040412-2023-00172, 8040412-2023-00171, 8040412-2023-00170, 8040412-2023-00169, 8040412-2023-00168, 8040412-202 3-00167, 8040412-2023-00166, 8040412-2023-00165, 8040412-2023-00164, 8040412-2023-00163, 8040412-2023-00162, 8040412-2023-00161.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
FLOCATH QUICK HYDROPHILIC
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16778405
Report Number8040412-2023-00160
Device Sequence Number15168264
Product Code GBM
UDI-Device Identifier04026704323883
UDI-Public04026704323883
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN050863
Device Catalogue Number220400140
Device Lot NumberKME22D0529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown